Skip to Content

Does Ativan cause constipation?

Question is Closed
Report Favorite

Answers (1)

26 Oct 2010

Yes, it could as an side effect cause constipation, please seek medical advice if its too bothersome, take care, be well & safe!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Go off ativan? best taper time for best rebound withdrawls months after? I took ativan 5 mg 6 yrs?

Ive been on 4-5 mg ativan 5or6 years. what drug do you use to feel comfortable while getting off ativan?

2 answers 10 Oct 2011

Is Valum better than Ativan?

I take 05mg Ativan but recently had a procedure done at the Dr.s office and he gave me 5mg valume they seemed to work better than Ativan ever has. ...

2 answers 23 Feb 2013

Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?

... time. He is constantly having constipation and diarrhea accompanied by frequent urination from last one month. Examination and x-ray report has ...

1 answer 7 Apr 2013

Ativan - can it cause constipation in the Elderly?

My Elderly mother of 87years has been on Oxazepam for many years, but recently was switched to Lorazpam and now gets Constipation very serverly somes ...

2 answers 5 Jan 2014

How do I safely taper off of Ativan? I am currently on .5 mg Ativan per day and really experienced?

... harsh side effects to get down to such a low dosage. I would really love to get completely off of Ativan so that I may pursue my dream of having ...

1 answer 9 Mar 2016